# SDR UPS07848977

- Difficulty date: January 2, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Boss
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT MAIN LANDING GEAR RETRACT PIN BOSS ID CORRODED.  RIGHT MLG RETRACT PIN BORE BOSS CORROSION IS OUT OF LIMITS IAW EO DC8-3230-0450-O.  RIGHT MLG TO BE REMOVED AND REPLACED ON NRC 949517 AND TC 9132-3.
